# SDR FXTA2016F00140

- Difficulty date: June 14, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N241BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5208
- Aircraft time: 1,000 hours, 2,400 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ME4064536603
- Part serial: 19715714
- Condition: Faulty
- Location: Zone 200
- Part time: 1,000 hours, 2,400 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ME406, ELT COULD NOT GET G-SWITCH TO ACTIVATE DURING ANNAUL ELT INSPECTION.
